Drug Hypersensitivity with Eosinophilia and Systemic Symptoms. Mariana Castells, M.D., Ph.D. Presentation outline. Case presentation Hospital course Diagnosis Pathophysiology Dysfunction in drug metabolism Viral reactivation Treatment Corticosteroids N- acetylcysteine IVIG
Download Policy: Content on the Website is provided to you AS IS for your information and personal use and may not be sold / licensed / shared on other websites without getting consent from its author.While downloading, if for some reason you are not able to download a presentation, the publisher may have deleted the file from their server.
Mariana Castells, M.D., Ph.D.
Fever, rash, eosinophilia, concern for drug-induced hypersensitivity
Erythema Multiforme (EM)
Stevens-Johnson Syndrome (SJS)
Toxic Epidermal Necrolysis (TEN)
Hypersensitivity Syndrome/Drug Rash
with Eosinophilia and Systemic Symptoms (DRESS)
Acute generalized Exanthematous pustulosis (AGEP)
Adapted from Kardaun et al Symptoms“Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symtoms: does a DRESS syndrome really exist?” British Journal of Dermatology 2007 156, 609-611